Open Access
November 2012 Bias-corrected estimation in distortion risk premiums for heavy-tailed losses
Brahim Brahimi, Fatima Meddi, Abdelhakim Necir
Afr. Stat. 7(1): 474-490 (November 2012).


Recently Necir and Meraghni (2009) proposed an asymptotically normal estimator for distortion risk premiums when losses follow heavy-tailed distributions. In this paper, we propose a bias-corrected estimator of this class of risk premiums and establish its asymptotic normality. Our considerations are based on the high quantile estimator given by Matthys and Beirlant 2003.


Download Citation

Brahim Brahimi. Fatima Meddi. Abdelhakim Necir. "Bias-corrected estimation in distortion risk premiums for heavy-tailed losses." Afr. Stat. 7 (1) 474 - 490, November 2012.


Published: November 2012
First available in Project Euclid: 1 February 2013

zbMATH: 1258.91095
MathSciNet: MR3034391

Primary: 62G32 , 91B30
Secondary: 62G05 , 62G30

Keywords: bias reduction , high quantiles , Hill estimator , Lévy-stable distribution , L-statistics , order statistics , risk measure , second order regular variation , tail index

Rights: Copyright © 2012 The Statistics and Probability African Society

Vol.7 • No. 1 • November 2012
Back to Top